Temazepam cause weight gain?

Not particularly. But it has other side effects that may affect a person's weight in variable patterns. Some patients do get nauseated which may decrease your caloric intake and cause some mild weight loss. Some patients, not frequently, sleep eat, and this may cause increased caloric intake and mild weight gain.
It shouldn't. Temazepam is a benzodiazepine medicine used to treat insomnia. It could be the insomnia is preventing you from losing weight, for several reasons. One, a hormone called leptin is secreted in the deep stages of sleep, which helps to feel full during the day. Second, if you are not getting a good night's sleep, your energy level is low, making it more difficult to stay focused on eating healthy.

Related Questions

Does Temazepam cause weight gain?

Generally. it does not, at least by itself. However, the conditions you received it for may be associated with weight gain. Read more...

Could stopping exercising cause weight gain?

Yes. Yes of course... If you stop exercising and take in more calories than you are expending( now that you have stopped aerobically exersising) than weight gain is a definite possibility ( unless u began dieting seriously @ similar time). Best of luck! Read more...

Can ecp cause weight gain?

ECP. What do you mean by ECP? Emergency Contraception Pill? External Counterpulsation? Extracorporeal Photochemotherapy? Etc.? Just not sure what you mean. Please clarify meaning using words vice acronym and re-ask. Read more...

Does serequel cause weight gain?

Yes. Seroquel (quetiapine) is known to cause weight gain. Most patients may be on other mood stabilizers like valproic acid which can also cause weight gain. Read more...
Serequel&wt gain. Yes it can, some patients gain a little weight, other report significant weight gain, and some none at all.About 6% of people have reported slight to high weight gain. Read more...
Seroquel (quetiapine) This is dose-dependent & more so with increased sedation, especially the regular release seroquel, (quetiapine) slightly less so with the extended release form. Read more...

Could fructose cause weight gain?

See below YES. The role of dietary fructose in the development of obesity and fatty liver diseases remains controversial, with previous studies indicating that the problems resulted from fructose and a diet too high in calories. However, a new study conducted in an animal model at wake forest baptist medical center showed that fructose rapidly caused liver damage even without weight gain. See your md if youhave? Read more...